Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What could be the reason for irregular periods and will medications help to regularize periods ?

hi.....I am 25years old....from few months onwards my periods are skipping from a months...means its happening in alternate months.....i have done all my tests...u.s.g of lower abdomen , lipid profile , TSH , sugar ....but all reports came to be my doctor advised me to take medicines like RX tabs AAAAAAA or AAAAAAA or doris......are they appropriate??pls help
Asked On : Fri, 30 Mar 2012
Answers:  2 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
As you have been experiencing irregular periods and almost all your other blood tests are normal I want you to tell me if you have any hirsuitism which means do u have any excessive facial hair(chin) or hair on your abdomen. did you do your hormone tests for LH/FSH? are they normal? it is quite likely that you maybe suffering from polycystic ovarian disease without any evidence on USG (if not done vaginally). it is quite a common condition and most often doctors would prescribe some hormonal tablets(like the ones u mentioned) to regularize your periods.
those are the best way to treat this condition. you may just need to stop them and see your gynecologist whenever you plan pregnancy.
apart from that i would advise you to exercise regularly and have a healthy diet.
it is known to reduce the symptoms of irregular periods.
take care
Answered: Fri, 30 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
hi welcome to hcm.see all reports should be normal then it may be due to some hormonal imbalance .you have to do regular exercise and yoga .it may happened that there are imbalance in FSH and LH also check the prolectin level and concern any gynec for prevent future complication .
Answered: Fri, 30 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor